Learn More
Severe cutaneous drug reactions are one of the commonest medical challenges presenting to an emergency room in any hospital. The manifestations range from maculopapular rash to severe systemic symptoms like renal failure and cardiovascular compromise. Toxic epidermal necrolysis, erythroderma, drug rash with eosinophilia and systemic symptoms, acute(More)
A 50-year-old man, a known case of human immunodeficiency virus infection for the past 1 year, was on antiretroviral therapy in the form of stavudine, lamivudine, and nevirapine. Three days after replacing stavudine with tenofovir, he developed redness on the face and neck and within 48 h the rash became generalized. Dermatological examination revealed(More)
BACKGROUND Replenishing melanocytes by autologous melanocytes selectively in vitiliginous macules is a novel and promising treatment. With expertise in culturing autologous melanocytes, it has now become possible to treat larger recipient areas with smaller skin samples. To determine the relative efficacy of cultured versus non cultured melanocyte transfer(More)
A 19-year-old male presented with complaints of fluid-filled lesions on the body of 2 weeks duration. On examination, he was found to have multiple tense bullae distributed on the flexures, face, and genitalia with associated oral ulcers and "cluster of jewels" sign. The diagnosis was confirmed by histopathology and direct immunofluorescence. There are very(More)
A 4 year old boy presented with history of itchy raised lesions on body of 2 years duration. Though parental consanguinity was not present, his elder brother had similar complaints. Dermatological examination revealed multiple hyperpigmented papules with a central keratotic plug distributed mainly over face and extensors of upper and lower extremities.(More)
A 44-year-old HIV-infected male, having a low CD4 count, was on antiretroviral therapy for the last 2 months, when he developed a skin rash. He gave a history of solitary unprotected extramarital sexual contact 6 months before onset of the rash. Dermatological examination revealed a bilaterally symmetrical, maculopapular erythematous rash involving the(More)
A 30 year old woman who presented with multiple numb patches on the body was initially diagnosed as borderline lepromatous leprosy and started on multidrug therapy for leprosy. She had an episode of Type 1 reaction during the fifth month of pregnancy. After delivery, she stopped therapy fearing harm to her child and developed an episode of Type 2 reaction.(More)
This 35-year-old man presented with history of hemoptysis and breathlessness on exertion of 3 months duration. Examination revealed feeble left radial, brachial and carotid pulses. Chest radiograph showed a superior mediastinal mass and contrast enhanced computed tomography chest showed a large aortic arch with mass and compression effects. Endosonographic(More)